# SDR 96ZZZM672

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561D006001
- Condition: Delaminated
- Location: Lt Side
- Part time: 774 hours
- Component: Sierracin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS LEFT SIDE WINDSHIELD DELAMINATED SEVERELY IN FLIGHT FROM ASE TO DFW.  THE AIRCRAFT LANDED AT DFW WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO HOT WHERE THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THIS IS AN ON GOING PROBLEM THAT THE MANUFACTURER IS AWARE OF.  (M)
